# SDR DL76G091000

- Difficulty date: June 2, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 78,478 hours, 16,566 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT SYS BLEED FAILED AFTER TAKEOFF WOULD NOT RECOVER.  TROUBLESHOT PER FIM REPLACED L AIR BLEED CONTROL CARD NO HELP.  REPLACED LEFT HPSOV CHECKED HPSOV PEP M/M.  RAN ENGINES AND THE LEFT  BLEED AIR CHECKED GOOD.
